# SDR ASAA2018101926531

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,308 hours, 12,128 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 4482
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 72,664 hours, 33,350 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFO ONLY: RIGHT BLEED TRIPPED OFF AT FL 380, FOLLOWED QRH BLEED REST, NO FURTHER PROBLEMS. GROUNDED - YES. NR 2 ENG FOUND VALVE GAP EXCESSIVE. VALVE REMOVAL PER AMM 36-11-06-000-801. INSTALLED SERVICEABLE HIGH STAGE VALVE, REVERSED ALT DEACTIVATION PROCEDURE LEAK CKED GOOD REF AMM 36-11-06-400-801.
